Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196

      [Search Papers] [Print this List]
    1471. S. Akbari and A. Mohammadian,
    Zero-Divisor graphs of non-commutative rings,
    J. Algebra 296(2005), 462-479  [abstract]   
     
    1472. R. Naghipour (Joint with N. Zamani),
    Graded distributive modules,
    Southeast Asian Bull. Math. 29(2005), 1095-1099  [abstract]   
     
    1473. B. Mashayekhy and M. Alizadeh Sanati,
    On the order of nilpotent mulipliers of finite p-groups,
    Comm. Algebra 33(2005), 2079-2087  [abstract]   
     
    1474. A. Abkar,
    Boundary behavior of biharmonic functions in the unit disk,
    Iran. Int. J. Sci. 1(2005), 131 -147  [abstract]   
     
    1475. B. Djafari Rouhani, E. Tarafdar and P. J. Watson,
    Existence of solutions to some equilibrium problems,
    J. Optim. Theory and Appl. 126(2005), 97-107  [abstract]   
     
    1476. J. Asadollahi and Sh. Salarian,
    Lower and upper bounds for cohen-macaulay dimension,
    Bull. Aust. Math. Soc. 71(2005), 337-346  [abstract]    MR MR2133416
     
    1477. A. Iranmanesh,
    A characterization of PSU(23, q),
    Int. J. Appl. Math. 22(2005), 449-461  [abstract]   
     
    1478. T. Hessami Pilehrood and Kh. Hessami Pilehrood,
    Lower Bounds for linear forms in values of polylogarithms,
    Math. Notes 77(2005), 573-579  [abstract]    MR MR1779476
     
    1479. M. Dehghan,
    On the solution of an initial-boundary value problem that combines Neumann and integral condition for the wave equation,
    Numer. Methods Partial Differential Eq. 21(2005), 24-40  [abstract]   
     
    1480. Bah. Khosravi, Behr. Khosravi and Beh. Khosravi,
    A new characterization of PSU(p,q),
    Acta Math. Hungar. 107(2005), 235-252  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.